# SDR SIMA200734607

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 14,717 hours, 12,185 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312899
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, APU OFF, ENG BLDS ON, PACKS ON (NORMAL CONFIG) SMOKE IN CKPT.  NO SMOKE OBSERVED IN CABIN.  ABORTED T/O WITH NORMAL BRAKING.  REMOVED AND REPLACED NR 1 ENGINE IAW MTX WORK CARD 71-000-00, OPS CHECK GOOD AND LEAK CHECK GOOD.  NO DEFECTS NOTED.  RAN ENGINE IAW WC 72-700-00.  NO SMOKE DETECTED IN CABIN AIRCRAFT RETURNED TO SERVICE.
